# SDR SWAA2012072006031

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 20,905 hours, 13,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 3961899501
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACHMENT TO SLIDE LOOSE.  SECURED ATTACHMENT ASSY PER MM.
